# SDR 2020FA0000443

- Difficulty date: October 10, 2020
- Submitted: October 12, 2020
- Operation: General aviation
- Aircraft: N373QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500275
- Aircraft time: 4,150 hours, 3,215 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EMBRAER SB 505-55-0004 REV 01 PART I, II, III (DATED 06/24/2020), WE NOTED THE FOLLOWING MASS BALANCE WEIGHTS BELOW TOLERANCE AT LEFT ELEVATOR.  ADJUSTABLE WEIGHTS PART NUMBER PE915109-L33 (1 EACH BELOW MINIMUM OF 84G), HORN MASS WEIGHT PART NUMBER PE915109-L42 (1 EACH BELOW MINIMUM OF 1095G), ALSO LEFT HAND AILERON MASS WEIGHT PART NUMBER PE915109-L31 (1 EACH BELOW MINIMUM OF 2809G) ALL WEIGHTS HAVE BEEN REPLACED WITH A NEW MASS WEIGHTS, THE ELEVATOR AND AILERON BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  THE ELEVATOR WAS RE-IDENTIFIED TO PART NUMBER 505-11079-639 AND THE LEFT HAND AILERON TO PART NUMBER 505-14736-619, AS PER SB INSTRUCTIONS.  WE ALSO NOTED THE FOLLOWING RIGHT ELEVATOR MASS BALANCE WEIGHTS BELOW TOLERANCE: ADJUSTABLE WEIGHTS PART NUMBER PE915109-L33 (7 EACH BELOW MINIMUM OF 84G); HORN MASS WEIGHT PART NUMBER PE915109-L42 (1 EACH BELOW MINIMUM OF 1095G); ALL WEIGHTS HAVE BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE ELEVATOR BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  THE ELEVATOR WAS RE-IDENTIFIED TO PART NUMBER 505-11079-640, AS PER SB INSTRUCTIONS.  THIS REPORT COMPLIES WITH FAA 14 CFR PART 135 OPERATOR’S GMM REQUIREMENTS.
